# SDR AALA20120410004

- Difficulty date: April 9, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 35,409 hours, 14,764 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK EXHAUST DUCT CUTOUT DOUBLER CRACKED AT ATTACH ANGLES.  REMOVED CRACKED DOUBLER AND INSTALLED EXHAUST CUTOUT DOUBLER PER AARD 51-00-05-1 AND IPC 57-11-00-02B.
